question-icon

Dr- 1. I seem To have developed a skin condition

default
Posted on Thu, 4 Apr 2019
Question: Dr-

1. I seem To have developed a skin condition on my left shin area On my left leg

2. It seems to itch on some occasions and the skin seems to be getting a little bit lighter in color than the surrounding area & with some small red dots

3. I have taken Pictures and I have attached them to this email

4. Can you please advise me on this thank you

doctor
Answered by Dr. Asmeet Kaur Sawhney (2 hours later)
Brief Answer:
Eczema, topical steroid, moisturizing lotion, antihistaminic

Detailed Answer:
Hi,
Welcome to 'Ask A Doctor' service...
I have gone through your query and reviewed the attached photographs.

It seems to be eczema.
I would recommend you to apply topical steroid like clobetasol propionate cream (eg. Tenovate) on the affected area twice daily along with a frequent and regular application of a moisturizing lotion containing white soft paraffin (eg. Moisturex soft lotion) on the entire leg 2-3 times in a day for 2-3 weeks.

For itching take antihistaminic like tablet Levocetirizine 5mg once daily at bedtime for 10 days.

These are prescription drugs and should be taken under the supervision of the doctor.

Hope to have answered your query.
I would be happy to answer any further queries.

Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4982 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Dr- 1. I seem To have developed a skin condition

Brief Answer: Eczema, topical steroid, moisturizing lotion, antihistaminic Detailed Answer: Hi, Welcome to 'Ask A Doctor' service... I have gone through your query and reviewed the attached photographs. It seems to be eczema. I would recommend you to apply topical steroid like clobetasol propionate cream (eg. Tenovate) on the affected area twice daily along with a frequent and regular application of a moisturizing lotion containing white soft paraffin (eg. Moisturex soft lotion) on the entire leg 2-3 times in a day for 2-3 weeks. For itching take antihistaminic like tablet Levocetirizine 5mg once daily at bedtime for 10 days. These are prescription drugs and should be taken under the supervision of the doctor. Hope to have answered your query. I would be happy to answer any further queries. Regards Dr Asmeet